Centre for Mathematical Medicine and Biology
   
   
  

Centre for Mathematical Medicine and Biology

The Centre for Mathematical Medicine and Biology (CMMB) is based within the School of Mathematical Sciences and comprises members of the University of Nottingham who use mathematical methods to provide insights into biological and biomedical phenomena. We aim to promote the application of mathematical modelling to medicine and the biomedical sciences, and to stimulate multi-disciplinary research within the University and beyond.

The CMMB is an Institute Partner of the Mathematical Biosciences Institute (MBI) at Ohio State University.

The CMMB is coordinating the new UK Multi-Scale Biology Network. The network is funded by BBSRC.

The CMMB will play host to the Annual Meeting of the Society for Mathematical Biology and European Conference for Mathematical and Theoretical Biology in Summer 2016. Further details are available on the conference website.

Events & Seminars 

There are no results that match your criteria.

Latest News

Maths PhD students SET for parliamentary visit

Maths PhD students SET for parliamentary visit

Description
Áine Byrne and Alban Levy, both PhD students in the School, have been selected to represent mathematical sciences in the UK at the forthcoming 'SET for Britain' exhibition on 7 March.
How does a plant root know when to branch?

How does a plant root know when to branch?

Description
A researcher at The University of Nottingham is part of an international team who have shown how dying cells at the tip of the root tell a plant where to form root branches.
Infectious Disease Management in Africa

Infectious Disease Management in Africa

Description
Dr Sirl travels to Africa to present work on the mathematical modelling of infectious diseases.

Recent Publications

 

BRAUN, W, MATTHEWS, PC and THUL, R, 2015. First-passage times in integrate-and-fire neurons with stochastic thresholds. Physical Review E, 91, 052701 (Online).

HILHORST, D, KAMPMANN, J, NGUYEN, TN and VAN DER ZEE, KG, 2015. Formal asymptotic limit of a diffuse-interface tumor-growth model. Mathematical Models and Methods in Applied Sciences. 25(6), 1011-1044.

PRATT, AC, WATTIS, JAD and SALTER, AM, 2015. Mathematical modelling of hepatic lipid metabolism. Mathematical Biosciences, 262, 167-181.

Visit us on Facebook

 

Centre for Mathematical Medicine and Biology

School of Mathematical Sciences
University of Nottingham
Nottingham, NG7 2RD

telephone: +44 (0) 115 846 7214
fax: +44 (0) 115 951 4951
email: markus.owen@nottingham.ac.uk